# SDR HALA0800399

- Difficulty date: March 12, 2008
- Submitted: March 17, 2008
- Operation: Air carrier
- Aircraft: N591HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33423
- Aircraft time: 19,663 hours, 3,784 cycles
- Engine: Pwa PW4060
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Nicked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, SMALL NICK FOUND ON NR 1 ENG ON NR 7 FAN BLADE APPROX 5 INCHES FROM BLADE ROOT AREA C.  REPAIRED FAN BLADE BY BLENDING AND PERFORMING FPI PER MM 72-31-02-308-003-N00.
